Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 93, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Dec 24, 2014, 8:32 PM EST for Wakulla County, Florida. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2014, 8:32 PM EST (01:32 UTC)
- Expired
- Dec 27, 2014, 4:48 AM EST
- In force
- 56 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sopchoppy River near Sopchoppy (FR 343) (SOPF1). The gauge peaked at 30.78 ft at Dec 25, 2014, 10:00 AM EST.
- Action stage
- 20 ft
- Minor stage
- 28 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02327100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
083 WGUS42 KTAE 250132 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 832 PM EST WED DEC 24 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-251601- /O.NEW.KTAE.FL.W.0093.141225T0132Z-141225T1601Z/ /SOPF1.1.ER.141225T0035Z.141225T0300Z.141225T1001Z.NO/ 832 PM EST WED DEC 24 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM WEDNESDAY THE STAGE WAS 27.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * IMPACT...AT 28.0 FEET...LOW LYING ROADS NORTH OF SOPCHOPPY BECOME CUTOFF. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
7 follow-up statements
940 WGUS82 KTAE 250455 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1155 PM EST WED DEC 24 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-260437- /O.EXT.KTAE.FL.W.0093.000000T0000Z-141226T0437Z/ /SOPF1.2.ER.141225T0025Z.141225T0700Z.141225T2237Z.NO/ 1155 PM EST WED DEC 24 2014 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 PM WEDNESDAY THE STAGE WAS 29.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * RIVER EXPECTED TO RISE TO 30.6 FEET ON THURSDAY MORNING. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
186 WGUS82 KTAE 251333 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 833 AM EST THU DEC 25 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-260734- /O.EXT.KTAE.FL.W.0093.000000T0000Z-141226T0734Z/ /SOPF1.2.ER.141225T0025Z.141225T1200Z.141226T0134Z.NO/ 833 AM EST THU DEC 25 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 30.7 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
742 WGUS82 KTAE 251819 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 119 PM EST THU DEC 25 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-261819- /O.EXT.KTAE.FL.W.0093.000000T0000Z-000000T0000Z/ /SOPF1.2.ER.141225T0025Z.141225T1500Z.000000T0000Z.NO/ 119 PM EST THU DEC 25 2014 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 12:00 PM THURSDAY THE STAGE WAS 30.8 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 28.2 FEET BY TOMORROW MORNING. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
864 WGUS82 KTAE 260555 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1255 AM EST FRI DEC 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-262217- /O.EXT.KTAE.FL.W.0093.000000T0000Z-141226T2217Z/ /SOPF1.2.ER.141225T0025Z.141225T1500Z.141226T1617Z.NO/ 1255 AM EST FRI DEC 26 2014 THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 11:00 PM THURSDAY THE STAGE WAS 30.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
301 WGUS82 KTAE 261114 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 614 AM EST FRI DEC 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-270325- /O.EXT.KTAE.FL.W.0093.000000T0000Z-141227T0325Z/ /SOPF1.2.ER.141225T0025Z.141225T1500Z.141226T2125Z.NO/ 614 AM EST FRI DEC 26 2014 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM FRIDAY THE STAGE WAS 30.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
102 WGUS82 KTAE 261601 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1101 AM EST FRI DEC 26 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-271017- /O.EXT.KTAE.FL.W.0093.000000T0000Z-141227T1017Z/ /SOPF1.2.ER.141225T0025Z.141225T1500Z.141227T0417Z.NO/ 1101 AM EST FRI DEC 26 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM FRIDAY THE STAGE WAS 29.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE LATE FRIDAY NIGHT. * IMPACT...AT 30.0 FEET...HOMES ON STILTS IN LOW LYING AREAS IN THE TOWN OF SOPCHOPPY WILL EXPERIENCE FLOODING ON THE GROUND LEVEL. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
765 WGUS82 KTAE 270948 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 448 AM EST SAT DEC 27 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343) AFFECTING WAKULLA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC129-271018- /O.CAN.KTAE.FL.W.0093.000000T0000Z-141227T1017Z/ /SOPF1.2.ER.141225T0025Z.141225T1500Z.141227T0721Z.NO/ 448 AM EST SAT DEC 27 2014 THE FLOOD WARNING IS CANCELLED FOR THE SOPCHOPPY RIVER NEAR SOPCHOPPY (FR 343). * AT 3:00 AM SATURDAY THE STAGE WAS 27.9 FEET. * FELL BELOW FLOOD STAGE AT 2:21 AM SATURDAY. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 24.2 FEET BY TOMORROW MORNING. && LAT...LON 3025 8460 3017 8453 3001 8454 3000 8444 3019 8447 3027 8453 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 24, 5:55 PM EST, 2 hours 37 minutes earlier.
Area forecast discussion, Dec 24, 5:55 PM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 PM EST Wed Dec 24 2014
.Near Term [Through Tonight]...
At 23z, the surface cold front was very near Tallahassee and
moving eastward. The front will continue to push through the
remainder of the area overnight. However, at upper levels the
trough is positively tilted with the base of it still well back to
the west across the western Gulf. Water vapor imagery still
shows a lot of mid and upper level moisture streaming across the
area ahead of it. A fairly large area of light rain has developed
across the coastal waters southeast of Apalachicola and is moving
northeastward this evening. A couple of our local hi-res models
have picked up on this feature and spread very light rainfall back
into portions of the Florida big bend and adjacent south-central
Georgia during the first half of the overnight hours. Given the
radar trends, PoPs were increased across the southeast half of the
forecast area for the first half of the night. Rainfall amounts
will remain light, however. Also nudged low temperatures up a
couple of degrees with moisture slightly slower to exit the area.
&&
.Aviation...
[Through 00z Friday] Skies will be clearing from west to east
overnight with VFR conditions returning. VFR will then prevail
through Thursday with NW winds around 10 knots or less.
&&
.Prev Discussion [246 PM EST]...
.Short Term [Thursday Through Friday Night]...
The upper trough to our west will be shearing out as it crosses the
area on Christmas Day. As the next trough digs into the plains,
heights will rise over FL. At the surface, high pressure centered
over New Orleans at the start of the period will move northeast to a
position off the NC coast by Friday evening. This pattern will bring
us a brief period of dry weather with below normal temps on
Christmas Day and Night. As we have been advertising for a while
now, afternoon temps will peak in the upper 50s to lower 60s in most
areas with mid 60s confined to areas south and east of Perry. Low
Thursday night will drop into the mid 30s across most areas at least
10 miles inland from the coast. While no freezing temps are
expected, a few or the normally colder areas will see some frost.
Highs on Friday will be 3-5 degrees milder than on Christmas day. By
Friday night, a cold front will be crossing the Lower Mississippi
Valley as a warm front lifts north across the Gulf of Mexico.
Isentropic ascent over the boundary will bring slight to low rain
chances to the western half of the forecast area.
.Long Term [Saturday Through Wednesday]...
Another short wave will cross the Southern Plains on Sunday and then
zip across the Gulf Coast states early next week leaving nearly
zonal flow in its wake. As the cold front approaches form the west,
the warm front will lift further to the northeast and into the
forecast area by Sunday. The cold front will stall once it reaches
our forecast area and we are seeing more model consensus in this
regard than we did a day ago. The result will be daily rain chances
with the high PoPs northwest and lowest to the southeast. Temps will
be above normal for most of the period, dropping back to normal
levels on New Year's Eve.
.Marine...
As a cold front pushes east of the waters, westerly winds will start
out at advisory levels, but then drop to cautionary overnight as
they veer to the northwest. Seas will not drop below advisory
thresholds until Thursday morning. As high pressure build north of
the waters, winds will become light to moderate out of the east from
Thursday night into Saturday. A cold front will cross the
Mississippi Valley over the weekend as a warm front lifts north
across the local waters. This will veer winds to onshore for Sunday
and Monday.
.Fire Weather...
Recent heavy rainfall and another round of rain over the weekend
will keep red flag conditions away for the next week.
.Hydrology...
Many area rivers have shown sharp rises through this afternoon. Only
some light rain will linger in the FL Big Bend through this evening,
with a dry period from Christmas through the end of the week.
Rainfall totals were widespread from 3 to 5 inches with a band of
rainfall up to 9 inches from Port St Joe, to Tallahassee, to
Thomasville, to Tifton. There will be moderate flooding on the
middle Ochlockonee River basin, on the Shoal River near Mossy
Head, and on the far lower Choctawhatchee. In addition, several
rivers will reach minor flood stage, including Kinchafoonee creek,
as well as the Withlacoochee, St. Marks, and Apalachicola rivers.
With dry weather through the end of the week, most rivers should
have time to subside to below flood levels through the weekend.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 44 62 36 67 50 / 30 0 0 0 10
Panama City 47 60 44 65 55 / 10 0 0 10 20
Dothan 39 59 38 62 49 / 0 0 0 0 30
Albany 41 61 35 64 46 / 10 0 0 0 10
Valdosta 46 62 37 67 49 / 30 0 0 0 10
Cross City 51 65 38 70 52 / 30 0 0 0 10
Apalachicola 48 60 44 64 55 / 40 0 0 10 20
&&
.TAE Watches/Warnings/Advisories...
FL...RIP CURRENT RISK until 4 AM EST /3 AM CST/ Thursday for Coastal
Bay-Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EST /3 AM CST/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST Thursday for Apalachee Bay-
Coastal waters From Ochlockonee River to Apalachicola FL
out to 20 NM-Coastal waters from Suwannee River to Keaton
Beach FL out 20 NM-Coastal waters from Apalachicola to
Destin FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Destin FL from 20 to 60 NM.
&&
NEAR TERM...DVD
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...DVD
MARINE...WOOL
FIRE WEATHER...DVD
HYDROLOGY...HOLLINGSWORTHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:29 AM EST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 24 hr |
| Dec 25, 8:15 AM EST | River Flood Warning | TAE | Leon, Liberty, Wakulla | 11 hr |
| Dec 25, 9:29 AM EST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 8 days |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.